The Cauchy problem and the mixed boundary value problem for a non-linear hyperbolic partial differential equation in two independent variables. (English) Zbl 0093.31203

Full Text: DOI


[1] Leehey, P.: On the existence of not necessarily unique solutions of a classical hyperbolic boundary value problem for non-linear second order partial differential equations in two independent variables. Ph. D. thesis, Brown University, June 1950.
[2] Hartman, P., & A. Wintner: On hyperbolic partial differential equations. Amer. J. Math. 74, 834-864 (1952). · Zbl 0048.33302 · doi:10.2307/2372229
[3] Diaz, J. B.: On an analogue of the Euler-Cauchy polygon method for the numerical solution of u xy = F(x, y, u, ux, uy). Arch. Rational Mech. Anal. 1, No. 4, 357-390 (1958). · Zbl 0084.11501 · doi:10.1007/BF00298015
[4] Jordan, C.: Cours d’Analyse, 3rd edit., vol. 3, pp. 369-371. 1915.
[5] Picard, E.: Le?ons sur quelques types simples d’?quations aux d?riv?es partielles avec des applications ? la physique mathematique.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.